# SDR ASAA2023031542457

- Difficulty date: March 15, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 3,040 hours, 902 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: 1725616
- Part serial: AAV5000144
- Condition: Faulty
- Location: #2 Engine
- Part time: 3,133 hours, 925 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 IDG "DRIVE" LIGHT EXTINGUISHED WITH ENGINE STOPPED, WORKS ON LIGHT TEST NORMALLY. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE IDG REF B737-9 AMM 24-11-11-400-801.
